• concerned mom concerned mom
    May 05, 2011
    How Long Does 5mg Of Adderall Stay In Your System For A Urine Test?
    concerned mom concerned mom
    May 05, 2011
    my son takes 5mg adderall, he took a dose on a thursday and went to the other parents house that fri. he does not take meds on weekends in order to keep weight on(doctor orders) so he should not have had any meds on fri. due to no shcool, sat., and sun. he returned to our home on sun. saying the other parents girlfriend gave him her a.d.d meds(adderall, a pink pill) on sat.& sun. because they cant handle him, so we took him to get a u.a. (will we b able to find out if they did give him this) READ MORE

FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    May 06, 2011
    Eileen Bailey
    Health Guide
    May 05, 2011

    Thank you for your question and welcome to ADHDCentral.com

     

    Certainly, you should speak with your previous spouse about his girlfriend giving your son medication that was not prescribed to him. This can be dangerous as medication is often prescribed based on weight and the girlfriend's dosage may not be the same as what should be given to your son.

     

    You should also talk about what behaviors are occuring in their home angethd find out if there is a way to work together to solve some of those issues. You might also discuss this with your son's doctor, he should be aware that ADHD symptoms are possibly causing difficulty for your son on the weekends.

     

    As far as the drug screening, I do not know the answer but you should be able to discuss the results with your doctor.

     

    Eileen


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.